# SDR AALA20131016014

- Difficulty date: October 16, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 72,333 hours, 38,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE FUSELAGE CRACKED IN SKIN AT STATION 1437 BETWEEN LONGERONS 3 & 4.  INSTALLED DOUBLER IAW EA MD80-53-032059 & SRM 53-04-00.
